# SDR SIMA20140830010

- Difficulty date: August 30, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 24,380 hours, 20,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY RT BEAM GUSSET HAS CORROSION SPOTS.  COMPLIED WITH  ERS-EM-5300-713 LAVATORY RT CORROSION REPAIR.
